MAUDE Adverse Event Report: VENCLOSE, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER

VENCLOSE, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER
Catalog Number VC10A256F60
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the device was returned and is currently undergoing evaluation.As of the date of this report, the final investigation remains pending.A supplemental report will be submitted upon completion of the investigation a voluntary field action: field work (service at customer location): has been initiated for venclose¿ rf ablation catheters.Software version 3.35 of the venclose¿ digirf¿ generator includes a self-check feature intended to identify internal wiring issues in venclose¿ rf ablation catheters.This check runs after the catheter is connected to the generator and before the procedure screen appears.If the catheter fails this check, the generator displays a "red x" without an error code, rendering the catheter unusable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a radio frequency ablation procedure using the venclose catheter.Prior to the procedure, the generator screen displayed a red x when the catheter was plugged in.The procedure was completed using another catheter.There was no patient contact.
 
Additional Manufacturer Narrative
H11: this supplemental report is being submitted to clarify that the field action was initiated on the capital equipment (venclose¿ digirf¿ generator), not on the disposable catheter referenced in the initial report.The catheter was not the subject of the recall.The recall information and associated z-number previously included in the initial mdr are being removed as they do not apply to this device.Manufacturer report numbers for the generator involved in the field action are 3011879048-2025-00076 through 3011879048-2025-00091.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested because the lot is part of a larger capa investigation and situation analysis (sa).A voluntary field action has been initiated for venclose¿ rf ablation catheters.Software version 3.35 of the venclose¿ digirf¿ generator includes a self-check feature intended to identify internal wiring issues in venclose¿ rf ablation catheters.This check runs after the catheter is connected to the generator and before the procedure screen appears.If the catheter fails this check, the generator displays a ¿red x¿ without an error code, rendering the catheter unusable.Investigation summary: one venclose vcrf catheter60 cm was received for evaluation.The device was returned in a packaging hoop.The device appeared to have reside on the outer housing.A complete circumferential break was observed to the catheter proximal to the strain relief.A kink was observed to the catheter distal to the strain relief.A packaging hoop was returned with catheter.No visual damage was noted to the catheter coils.A complete circumferential break was noted on the catheter shaft, proximal to the strain relief.No wires were noted to protrude the break area.A kink was noted on the catheter shaft.Kink and break likely occurred due to the manner in which the device was packaged for return.Therefore, the kink and break are considered as incidental.Upon opening the handle, no damage was noted throughout.All wires were noted to be intact and in place.The proximal battery was noted to be partially seated within the battery holder.The distal battery was noted to be fully seated within the battery holder.Both battery holders were clean.When original batteries were removed, both battery and battery pads are clean.Under uv inspection, no glow anomalies were observed in both battery and pads in both samples.During functional testing, the catheter was plugged into the generator, as received with original batteries, and remained on the home screen (venclose logo).New batteries were inserted; catheter was plugged into generator with sd card.Brand all button was pressed and the generator screen displayed, catheter type already programmed.New batteries were inserted into generator without sd card and displayed error 53 (red x).Although an error 53 was displayed during the functional evaluation, the investigation is unconfirmed for nonstandard device and confirmed for red x - failed self-check.The red x was identified when a branding sd card was inserted the generator displayed ¿catheter type already programmed¿ with a random sequence of characters.When the self-check fails using software 3.35v, the generator screen will display a red x and the software will ¿corrupt¿ the catheter branding making the device unusable.If the catheter is unplugged and plugged back into the generator, error 53 will then be displayed as the branding is no longer valid.A flushing test was performed after unplugging catheter with an in-house syringe with water was attached to the male luer lock of the catheter.Three long and three short tests were completed successfully.No errors were presented.Therefore, based on findings, the investigation is determined to be unconfirmed for the identified error 53 and the investigation is determined to be confirmed for the reported red x issue displayed on screen.The definitive root cause for the reported red x cannot be determined and the root cause for the identified error 53 issue cannot be determined.Capa #11926759 was opened to address red x esds triple trigger complaints that were using v3.35 generator firmware.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENCLOSE EVSRF CATHETER
Common Device Name
VENOUS CATHETER
Manufacturer (Section D)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23213269
Report Number3011879048-2025-00060
Device Sequence Number8806830
Product Code GEI
UDI-Device Identifier00858254006008
UDI-Public(01)00858254006008(17)261104(10)79809444
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F60
Device Lot Number79809444
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/09/2025
12/01/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date11/07/2025
12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2638-2025
Patient Sequence Number1
Patient SexUnknown